Alert archive / Colorado / Winter Weather Advisories in 2021

Winter Weather Advisory 11, NWS Pueblo, CO

February 23, 20216 counties in Colorado

NWS Pueblo, CO issued this winter weather advisory at Feb 23, 2021, 4:15 AM MST for 6 counties in Colorado. It took effect at Feb 23, 2021, 11:00 PM MST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2021, 4:15 AM MST (11:15 UTC)
In effect from
Feb 23, 2021, 11:00 PM MST
Expired
Feb 24, 2021, 4:15 AM MST
In force
5 hr
Issued by
NWS Pueblo, CO

Counties Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 72 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 11.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2962 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

869 
WWUS45 KPUB 231115
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
415 AM MST Tue Feb 23 2021

COZ084-085-087-231915-
/O.NEW.KPUB.WW.Y.0011.210224T0600Z-210224T1800Z/
/O.NEW.KPUB.WS.A.0003.210224T2200Z-210225T1800Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
415 AM MST Tue Feb 23 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
11 AM MST WEDNESDAY...
...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

* WHAT...For the Winter Weather Advisory, freezing drizzle is
  expected. For the Winter Storm Watch, heavy snow possible. Total
  snow accumulations of over 6 inches is possible.

* WHERE...El Paso and Huerfano Counties.

* WHEN...For the Winter Weather Advisory, from 11 PM this 
  evening to 11 AM MST Wednesday. For the Winter Storm Watch, 
  from Wednesday afternoon through Thursday morning.

* IMPACTS...Freezing drizzle is expected to create icy roads and
  hazardous travel conditions during the Wednesday morning
  commute. Heavy snow accumulations will impact the tail end of
  the Wednesday evening commute and the Thursday morning commute. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Monitor the latest forecasts for updates on this situation. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

COZ083-086-231915-
/O.NEW.KPUB.WW.Y.0011.210224T0600Z-210224T1800Z/
Canon City Vicinity/Eastern Fremont County-
Pueblo Vicinity/Pueblo County Below 6300 Feet-
415 AM MST Tue Feb 23 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
11 AM MST WEDNESDAY...

* WHAT...Freezing drizzle expected.

* WHERE...Eastern Fremont and Pueblo Counties. 

* WHEN...From 11 PM this evening to 11 AM MST Wednesday.

* IMPACTS...Freezing drizzle is expected to create icy roads and
  hazardous travel conditions during the Wednesday morning
  commute.

* ADDITIONAL DETAILS...For Pueblo County, only the western portion
  of the county is expected to be impacted by freezing drizzle.
  Pueblo city is not expected to see impacts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

COZ074-075-079>082-231915-
/O.NEW.KPUB.WS.A.0003.210224T2200Z-210225T1800Z/
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
415 AM MST Tue Feb 23 2021

...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

* WHAT...Heavy snow possible. Total snow accumulations of greater
  than 8 inches possible.

* WHERE...Southern Sangre de Cristo and Wet Mountains.

* WHEN...From Wednesday afternoon through Thursday morning.

* IMPACTS...Travel could be very difficult over high elevation
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$
4 follow-up statements
487 
WWUS45 KPUB 231651
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
951 AM MST Tue Feb 23 2021

COZ084-085-087-240100-
/O.CON.KPUB.WW.Y.0011.210224T0600Z-210224T1800Z/
/O.CON.KPUB.WS.A.0003.210224T2200Z-210225T1800Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
951 AM MST Tue Feb 23 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 11 AM MST WEDNESDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY MORNING...

* WHAT...For the Winter Weather Advisory, freezing drizzle is
  expected. For the Winter Storm Watch, heavy snow possible. Total
  snow accumulations of over 6 inches possible.

* WHERE...El Paso and Huerfano Counties.

* WHEN...For the Winter Weather Advisory, from 11 PM this 
  evening to 11 AM MST Wednesday. For the Winter Storm Watch, 
  from Wednesday afternoon through Thursday morning.

* IMPACTS...Freezing drizzle is expected to create icy roads and
  hazardous travel conditions during the Wednesday morning
  commute. Heavy snow accumulations will impact the tail end of
  the Wednesday evening commute and the Thursday morning commute. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Monitor the latest forecasts for updates on this situation. 

&&

$$

COZ083-086-240100-
/O.CON.KPUB.WW.Y.0011.210224T0600Z-210224T1800Z/
Canon City Vicinity/Eastern Fremont County-
Pueblo Vicinity/Pueblo County Below 6300 Feet-
951 AM MST Tue Feb 23 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 11 AM MST WEDNESDAY...

* WHAT...Freezing drizzle expected.

* WHERE...Eastern Fremont and Pueblo Counties.

* WHEN...From 11 PM this evening to 11 AM MST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

*ADDITIONAL DETAILS...For Pueblo County, only the western portion
  of the county is expected to be impacted by freezing drizzle.
  Pueblo city is not expected to see impacts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

COZ074-075-079>082-240100-
/O.CON.KPUB.WS.A.0003.210224T2200Z-210225T1800Z/
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
951 AM MST Tue Feb 23 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY MORNING...

* WHAT...Heavy snow possible. Total snow accumulations of 
  greater than 8 inches possible.

* WHERE...Southern Sangre de Cristo and Wet Mountains.

* WHEN...From Wednesday afternoon through Thursday morning.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$
817 
WWUS45 KPUB 232208
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
308 PM MST Tue Feb 23 2021

COZ084-085-087-240615-
/O.UPG.KPUB.WS.A.0003.210224T2200Z-210225T1800Z/
/O.NEW.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/
/O.CON.KPUB.WW.Y.0011.210224T0600Z-210224T1800Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
308 PM MST Tue Feb 23 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM TODAY TO 
11 AM MST WEDNESDAY... 
...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM
MST THURSDAY...

* WHAT...For the first Winter Weather Advisory that is in effect
  from 11 PM tonight until 11 AM Wednesday, freezing drizzle is
  expected. For the second Winter Weather Advisory in effect from
  5 PM Wednesday until 11 AM Thursday, snow expected. Total snow
  accumulations of 3 to 5 inches, with locally higher amounts
  possible.

* WHERE...El Paso County, and Huerfano County.

* WHEN...For the first Winter Weather Advisory, from 11 PM tonight
  until 11 AM MST Wednesday. For the second Winter Weather
  Advisory, from 5 PM Wednesday until 11 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

COZ083-086-240615-
/O.NEW.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/
/O.CON.KPUB.WW.Y.0011.210224T0600Z-210224T1800Z/
Canon City Vicinity/Eastern Fremont County-
Pueblo Vicinity/Pueblo County Below 6300 Feet-
308 PM MST Tue Feb 23 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM TONIGHT 
TO 11 AM MST WEDNESDAY... 
...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM
MST THURSDAY...

* WHAT...For the first Winter Weather Advisory from 11 PM tonight
  until 11 AM Wednesday, freezing drizzle is expected. For the
  second Winter Weather Advisory from 5 PM Wednesday until 11 AM
  Thursday, snow is expected. Total snow accumulations of 3 to 5 
  inches, with locally higher amounts possible.

* WHERE...Eastern Fremont County and Pueblo County.

* WHEN...For the first Winter Weather Advisory, from 11 PM this 
  evening to 11 AM MST Wednesday. For the second Winter Weather 
  Advisory, from 5 PM Wednesday to 11 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

COZ074-075-079>082-240615-
/O.UPG.KPUB.WS.A.0003.210224T2200Z-210225T1800Z/
/O.NEW.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
308 PM MST Tue Feb 23 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM
MST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 8 
  inches, with locally higher amounts possible.

* WHERE...The southern Sangre de Cristo and Wet Mountains, Pikes 
  Peak, Teller County and the Rampart Range.

* WHEN...From 5 PM Wednesday to 11 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

COZ076>078-088-240615-
/O.NEW.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
308 PM MST Tue Feb 23 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM
MST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 inches,
  with locally higher amounts possible.

* WHERE...Western and central Fremont County, the Wet Mountain
  Valley, and western Las Animas County.

* WHEN...From 5 PM Wednesday to 11 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

COZ072-073-240615-
/O.NEW.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
308 PM MST Tue Feb 23 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM
MST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 
  inches.

* WHERE...Northern Sangre de Cristo Mountains.

* WHEN...From 5 PM Wednesday to 11 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$
172 
WWUS45 KPUB 240454
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
954 PM MST Tue Feb 23 2021

COZ083>087-241300-
/O.CON.KPUB.WW.Y.0011.210224T0600Z-210224T1800Z/
/O.CON.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
954 PM MST Tue Feb 23 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM WEDNESDAY
TO 11 AM MST THURSDAY...

* WHAT...For the first Winter Weather Advisory from 11 PM tonight
  until 11 AM Wednesday, areas of freezing drizzle is expected.
  For the second Winter Weather Advisory from 5 PM Wednesday until
  11 AM Thursday, snow is expected. Total snow accumulations of 3
  to 5 inches, with locally higher amounts possible. The heaviest
  snow will likely fall during the pre-dawn hours Thursday
  morning. 

* WHERE...El Paso County, Eastern Fremont County, Pueblo County
  and Huerfano County.

* WHEN...For the first Winter Weather Advisory, from 11 PM this 
  evening to 11 AM MST Wednesday. For the second Winter Weather 
  Advisory, from 5 PM Wednesday to 11 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. Areas of BLACK ICE
  will be possible on roadways and sidewalks early Wednesday
  morning. Snow packed roads are expected Wednesday night into
  Thursday. The hazardous conditions will likely impact the
  morning and evening commutes along the I-25 corridor region.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

&&

$$

COZ076>078-088-241300-
/O.CON.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
954 PM MST Tue Feb 23 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM WEDNESDAY
TO 11 AM MST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 
  inches, with locally higher amounts possible.

* WHERE...Western and central Fremont County, the Wet Mountain 
  Valley, and western Las Animas County.

* WHEN...From 5 PM Wednesday to 11 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

&&

$$

COZ072>075-079>082-241300-
/O.CON.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
954 PM MST Tue Feb 23 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM WEDNESDAY
TO 11 AM MST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 8 
  inches, with locally higher amounts possible.

* WHERE...The southern Sangre de Cristo and Wet Mountains, Pikes 
  Peak, Teller County and the Rampart Range.

* WHEN...From 5 PM Wednesday to 11 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

&&

$$

Hodanish
099 
WWUS45 KPUB 241115
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
415 AM MST Wed Feb 24 2021

COZ083>087-241915-
/O.CAN.KPUB.WW.Y.0011.000000T0000Z-210224T1800Z/
/O.CON.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
415 AM MST Wed Feb 24 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 AM MST THURSDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...Snow expected. Total snow accumulations of 2 to 5 
  inches.

* WHERE...El Paso County, Eastern Fremont County, Pueblo County
  and Huerfano County.

* WHEN...From 5 PM this afternoon to 11 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

COZ076>078-088-241915-
/O.CON.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
415 AM MST Wed Feb 24 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 AM MST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 
  inches.

* WHERE...Western and central Fremont County, the Wet Mountain
  Valley, and western Las Animas County.

* WHEN...From 5 PM this afternoon to 11 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

COZ072>075-079>082-241915-
/O.CON.KPUB.WW.Y.0012.210225T0000Z-210225T1800Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
415 AM MST Wed Feb 24 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 AM MST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 7 
  inches.

* WHERE...The southern Sangre de Cristo and Wet Mountains, Pikes 
  Peak, Teller County and the Rampart Range.

* WHEN...From 5 PM this afternoon to 11 AM MST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this winter weather advisory went out at Feb 22, 10:08 PM MST, 6 hours 7 minutes earlier.

Area forecast discussion, Feb 22, 10:08 PM MST, 6 hours 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1008 PM MST Mon Feb 22 2021

.UPDATE...
Issued at 800 PM MST Mon Feb 22 2021

Concern is increasing the potential for quite a bit of freezing
drizzle to occur in the El Paso/Eastern Fremont and Pueblo County
areas for the Wednesday morning commute. Rather strong WAA and a
2-3Kft saturated layer in the lowest levels should allow for
freezing drizzle to occur for the WED morning commute. It could
be the beginning of a rather active winter storm event for us
during the WED AM- THU PM time period. \/Hodanish

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 258 PM MST Mon Feb 22 2021

Dry weather can be expected tonight across southeast and south
central CO.  Some light westerly breezes adjacent to the eastern
mtns, are expected to keep overnight low temps relatively mild in
these locations.  The weather will still be dry and mild, with above
average temps on Tue.  The winds over much of the are on Tue should
be west to northwest and could be a little breezy, especially over
and near the mtns.  Highs should mostly be in the upper 50s to mid
60s over the plains and in the 40s, with a few lower 50s, in the
high valleys.

.LONG TERM...(Tuesday night through Monday)
Issued at 258 PM MST Mon Feb 22 2021

Tue night, a surface front most into southeast CO with the surface
winds expected to become easterly overnight. This low level easterly
flow will bring in some low level moisture and clouds.  The I-25
corridor and locations up against the eastern mtns look like they
will have the highest chances for low clouds, and mainly after
midnight.  Forecast soundings also are still showing the potential
for some light freezing drizzle late Tue night and early Wed
morning, mostly in portions of Pueblo, eastern Fremont and El Paso
Counties.  Therefore, will leave the FZDZ in the forecast for now.
If subsequent model runs continue to show this potential, it is
possible that an Advisory may be needed for the above mentioned
locations as it will have the potential to affect the Wed morning
commute.

On Wed, the next potentially significant weather system will be
approaching the region from the northwest.  By Wed evening the
upper trof and potentially a closed low, is forecast to be over
northern UT.  Wed night, the positively tilted upper trof is
expected to move over CO and back over northern AZ. With this system
moving into the area, precip is expected to become widespread Wed
night and into Thu morning.  There are still some model differences
with regards to how much snow may fall, however it still looks like
the higher amounts should be over portions of the I-25 corridor and
eastern mts.  The NAM also suggests that the San Luis Valley and the
eastern San Juan mtns could see some higher amounts as well.  It's
still a little too early to issue winter wx highlights but there is
some consistency between the models indicating that the I-25 corridor
and eastern mtns will likely need highlights for Wed night and Thu
morning.

Thu afternoon, chance for snow are expected to begin decreasing with
any additional accumulations expected to be light.  Thu night the
upper trof is forecast to move out of the area with dry weather
briefly returning.  On Fri another upper trof is expected to swing
through the area, but it is not a significant system, and snow
associated with it, is mostly expected over the central CO mtns.
After cooler temps on Wed and Thu, the temps will start to rebound
on Fri.  Sat generally looks dry at this time.  The forecast models
are starting to come into agreement for Sun, with an upper low
forecast to move south into either southern CA or southern AZ, with
southern CO mainly staying dry.  However there still plenty of time
for the forecast to change out this far.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1006 PM MST Mon Feb 22 2021

VFR conditions at all three TAF sites through the next 24 hours.
Winds will increase through the Tuesday out of the west, with
gusts near 25 kts. A cold front will drop south during the late
afternoon and evening. Winds will gust near 30 kts at KCOS and
KPUB behind the front.  Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...HODANISH
SHORT TERM...28
LONG TERM...28
AVIATION...MOZLEY
Hazardous weather outlook, Feb 22, 5:20 AM MST, 22 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
520 AM MST Mon Feb 22 2021

COZ058>089-093>099-231230-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
520 AM MST Mon Feb 22 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Freezing drizzle and light snow is possible for the Wednesday
morning commute over El Paso, eastern Fremont, and northwestern
Pueblo Counties.

Heavier snow is expected to start falling over the region on
Wednesday night and last through Thursday morning, with the
highest amounts expected to fall over the eastern mountains, El
Paso County, southwestern Pueblo, and Huerfano Counties. The
heavier snow is expected to impact the tail end of the evening
commute on Wednesday and the morning commute on Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

RODRIGUEZ/SKELLY

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 4:15 AM MSTWinter Storm WatchPUBCostilla, Custer, El Paso, Fremont, Huerfano, Las Animas and 2 more11 hr
Feb 23, 11:13 AM MSTRed Flag WarningPUBEl Paso, Fremont, Huerfano, Pueblo7 hr
Feb 23, 3:08 PM MSTWinter Weather AdvisoryPUBAlamosa, Chaffee, Costilla, Crowley, Custer, El Paso and 6 more44 hr

Nearby

Winter Weather Advisories in Colorado, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.